# SDR SWIA2022081666248

- Difficulty date: June 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS310.00 CORROSION ON THE FORWARD & AFT SIDES BETWEEN STGR26L & STGR25R. (MARKED)      (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED FS310.00 FRAME SECTION FROM STR 23L TO STR 25R REF. CRJ 700 SRM 53-00-06-201-006-A01. PRESSURIZATION LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
